Niaspan and Muscle Pain

Niaspan and Muscle Pain: Summary

For people taking Niaspan, muscle pain and aches are a rare problem. However, if muscle pain becomes a problem while you are taking Niaspan, talk with your healthcare provider. He or she may be able to give you other suggestions for dealing with muscle pain. If the muscle pain continues, he or she may recommend adjusting the Niaspan dosage or switching to another cholesterol medication.
 
Also, if muscle aches, weakness, pain, or tenderness occur when you have a fever or feel sick, it can mean there is a serious problem. Call your healthcare provider immediately.
 
8 Frequent Pain Syndromes

Niaspan Drug

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.